Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2015, 6:33 PM EDT for 4 counties in Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 6:33 PM EDT (22:33 UTC)
- Expired
- Apr 25, 2015, 7:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Johnson County, GA, Laurens County, GA, Treutlen County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:36 PM EDT | TSTM WND DMG | 1 Nw Alligood, GA | TREE DOWN ON HIGHWAY 257 NEAR WEST LAURENS HIGH SCHOOL. |
| Apr 25, 6:42 PM EDT | HAIL 2.75 | 2 Ene Harlow, GA | BASEBALL SIZED HAIL FELL ON ACADEMY AVENUE EXTENSION IN DUBLIN. PHOTO RELAYED ON SOCIAL MEDIA. |
| Apr 25, 7:12 PM EDT | TSTM WND DMG | Soperton, GA | NUMEROUS TREES WERE BLOWN DOWN COUNTYWIDE. SOME WERE BLOWN ONTO ROADS. |
| Apr 25, 7:22 PM EDT | TSTM WND DMG | 2 S Garretta, GA | EM REPORTED NUMEROUS TREES DOWN SOUTH OF DUBLIN SOUTH OF I-16. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:38 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS52 KFFC 252233
SVRFFC
GAC167-175-283-319-252315-
/O.NEW.KFFC.SV.W.0060.150425T2233Z-150425T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA...
SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
LAURENS COUNTY IN CENTRAL GEORGIA...
* UNTIL 715 PM EDT
* AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBLIN...
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...SOPERTON...WRIGHTSVILLE...EAST DUBLIN...ADRIAN...DEXTER...
DUDLEY...CADWELL...RENTZ...MONTROSE...TUCKERS CROSSROAD...MEEKS...
ROCKLEDGE...BARNHILL...CHAPPELLS MILL...SPANN...ORLAND...
BLACKVILLE...NICKLESVILLE AND SCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3261 8253 3258 8259 3256 8259 3253 8256
3253 8259 3252 8260 3251 8264 3250 8253
3233 8254 3231 8265 3229 8267 3231 8272
3227 8276 3226 8278 3230 8304 3233 8309
3255 8321 3269 8318 3274 8252
TIME...MOT...LOC 2232Z 281DEG 50KT 3250 8298
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
312
WWUS52 KFFC 252238
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT SAT APR 25 2015
GAC167-175-283-319-252315-
/O.CON.KFFC.SV.W.0060.000000T0000Z-150425T2315Z/
JOHNSON GA-TREUTLEN GA-WILKINSON GA-LAURENS GA-
638 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL JOHNSON...TREUTLEN...SOUTHEASTERN WILKINSON AND LAURENS
COUNTIES...
AT 638 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBLIN...
MOVING EAST AT 60 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 75 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...SOPERTON...WRIGHTSVILLE...EAST DUBLIN...ADRIAN...DEXTER...
DUDLEY...CADWELL...RENTZ...MONTROSE...TUCKERS CROSSROAD...MEEKS...
ROCKLEDGE...BARNHILL...CHAPPELLS MILL...SPANN...ORLAND...
BLACKVILLE...NICKLESVILLE AND SCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WESTERN LAURENS COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3261 8253 3258 8259 3256 8259 3253 8256
3253 8259 3252 8260 3251 8264 3250 8253
3233 8254 3231 8265 3229 8267 3231 8272
3227 8276 3226 8278 3230 8304 3233 8309
3255 8321 3269 8318 3274 8252
TIME...MOT...LOC 2238Z 281DEG 50KT 3248 8288
HAIL...1.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:52 PM EDT, 41 minutes earlier.
Area forecast discussion, Apr 25, 5:52 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 552 PM EDT SAT APR 25 2015 .UPDATE... STRONG TO SEVERE STORMS OVER ALABAMA ARE MOVING INTO CENTRAL AND SOUTH GEORGIA THIS AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE MOVING ACROSS THE AREA THROUGH TONIGHT. HAVE ISSUES A SEVERE THUNDERSTORM WATCH THROUGH 1100 PM FOR AREAS ALONG AND SOUTH OF A NEWNAN TO STOCKBRIDGE TO EATONTON TO WRENS. THE BIGGEST THREAT WITH THESE STORMS WILL BE STRONG GUSTY WINDS...PERIODS OF HEAVY RAIN...AND LARGE HAIL. AND ISOLATED TORNADO OR TWO COULD ALSO OCCUR. && .PREV DISCUSSION... /ISSUED 344 PM EDT SAT APR 25 2015/ ..ANOTHER ROUND OF STORMS /POSSIBLY SEVERE/ COULD DEVELOP LATE THIS AFTERNOON INTO EVENING... SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... NORTH AND CENTRAL GA REMAIN BETWEEN THE CONVECTION ACROSS THE NORTHERN GULF...AND THE SHORT WAVE EXPECTED TO MOVE THROUGH THE OH/TN VALLEY OVERNIGHT. EARLY MORNING SHOWERS AND THUNDERSTORMS MADE THE FORECAST AREA MORE STABLE FOR MUCH OF THE DAY AND PLACEMENT AND TIMING OF ANY REDEVELOPMENT HAS BEEN UNCERTAIN. HOWEVER BREAKS IN CLOUD COVER AND AFTERNOON HEATING HAVE ALLOWED THE AIR MASS TO RECOVER SOMEWHAT. CONVECTION IS DEVELOPING ACROSS SOUTHERN AL AND A FEW SEVERE THUNDERSTORMS REMAIN POSSIBLE FOR NORTH AND CENTRAL GA INTO THE EVENING. WITH COVERAGE UNCERTAIN...HAVE REDUCED THE OVERNIGHT POPS TO CHANCE FOR NOW. MODELS SHOW THE TN VALLEY SHORT WAVE DRAGGING A FRONTAL BOUNDARY SOUTHWARD INTO THE STATE SUNDAY...SO HAVE LEFT IN SOME SLIGHT CHANCE POPS FOR THE DAY. SUNDAY NIGHT LOOKS DRY WITH NORTHWEST FLOW. HAVE STAYED CLOSE TO GUIDANCE TEMPERATURES. 41 LONG TERM /MONDAY THROUGH SATURDAY/... ONLY MINOR TWEAKS TO POPS/WX FOR TUESDAY AND THURSDAY. GUIDANCE SHOWING DECENTLY LARGE DISCREPANCIES WITH LOW POSITION AND EXPANSE OF MOISTURE FIELD WITH UPPER TROUGH ACROSS SOUTHEAST CONUS THRU MIDWEEK. HAVE THEREFORE KEPT MAINLY A PERSISTENCE FORECAST. PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 341 AM EDT SAT APR 25 2015/ LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... WEAK RIDGING AT THE SFC AND MOSTLY DRY CONDITIONS TO BEGIN THE LONG TERM. SHORTWAVE SLIDES FROM THE MS VALLEY INTO THE TN VALLEY TUESDAY NIGHT INTO WEDNESDAY WHILE A SFC LOW TRACKS ALONG THE GULF COAST. THIS RESULTS IN THE RETURN OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY NIGHT. GFS IS SLOWER THAN MODEL RUN LAST NIGHT IN CLEARING OUT THE PRECIPITATION AND HOLDS ONTO IT THROUGH THURSDAY NIGHT. ALTHOUGH THERE ARE SLIGHT DIFFERENCES IN FEATURES BETWEEN THE GFS AND THE ECMWF THE TIMING OF DIMINISHING PRECIPITATION IS FAIRLY SIMILAR. HIGH PRESSURE BUILDS IN BEHIND THAT SYSTEM AND SHOULD LEAD TO A FEW DRY DAYS. 11 AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS THIS AFTERNOON AND EVENING...HOWEVER SOME REDEVELOPMENT OF CONVECTION IS EXPECTED WITH POSSIBLY SOME STORMS BECOMING SEVERE. SOME MVFR CEILINGS POSSIBLE TOWARD MORNING BUT IMPROVING BY 15Z. WINDS SOUTHWEST 5 TO 10KT WITH SOME GUSTS THIS AFTERNOON AND EVENING. WINDS BECOMING WEST TO NORTHWEST TOWARD THE END OF THE TAF PERIOD. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE ON WHEN/WHERE AFTERNOON CONVECTION WILL OCCUR. MEDIUM CONFIDENCE REMAINING ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 81 55 73 / 50 20 10 5 ATLANTA 65 80 56 72 / 50 20 5 5 BLAIRSVILLE 58 71 45 66 / 50 20 10 5 CARTERSVILLE 62 78 50 71 / 50 20 10 5 COLUMBUS 67 85 60 78 / 50 20 5 10 GAINESVILLE 63 77 54 70 / 50 20 5 5 MACON 67 85 58 76 / 50 20 5 5 ROME 62 77 50 70 / 50 20 5 5 PEACHTREE CITY 64 82 54 74 / 50 20 5 5 VIDALIA 68 87 61 76 / 50 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...EMANUEL...FAYETTE...GLASCOCK...HANCOCK...HARRIS... HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...DEESE LONG TERM....01 AVIATION...DEESE
Hazardous weather outlook, Apr 25, 1:03 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 103 PM EDT SAT APR 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 103 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ANOTHER ROUND OF STORMS /EVEN STRONGER THAN THIS MORNING/ IS POSSIBLE THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... DAMAGING WIND...LARGE HAIL..TORNADOES AND LOCALIZED FLOODING. DISCUSSION... A STORM SYSTEM SWEEPING ACROSS THE SOUTHEAST TODAY WILL CONTINUE TO ALLOW FOR STORM REDEVELOPMENT WHILE THE MORNING STORMS HAVE EXITED SOUTHEAST. A SECOND ROUND OF THUNDERSTORMS IS POSSIBLE FROM 3 PM TO MIDNIGHT WITH THE GREATEST CHANCE AROUND 6 PM TO 10 PM. WHILE THERE IS MORE UNCERTAINTY WITH THIS SECOND ROUND IN TERMS OF COVERAGE OF STORMS...SEVERE WEATHER PARAMETERS SUGGEST A GREATER THREAT OF SEVERE WEATHER INCLUDING TORNADO POTENTIAL. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. DAMAGING WIND...HAIL AND TORNADOES WILL ALL BE POSSIBLE. TREES CAN DOWN MORE EASILY WITH ALREADY WET SOIL IN THE WAKE OF THE MORNING RAIN. THREE QUARTERS TO ONE AND A HALF INCHES OF RAINFALL /SOME SPOTTY 2 PLUS INCHES/ HAS FALLEN FROM THE MORNING STORMS ACROSS THE SOUTHERN TWO THIRDS OF THE AREA. LOCALIZED FLOODING CANNOT BE RULED OUT ESPECIALLY IN THIS AREA IF BRIEF HEAVY RAINFALL OCCURS FROM ANY ADDITIONAL STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 25, 2:16 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM TSTM WND DMG CEDAR GROVE 32.25N 82.89W
04/25/2015 LAURENS GA EMERGENCY MNGR
35 TO 40 TREES DOWN COUNTY WIDE. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER FFC1500256
BAKERSpecial weather statement, Apr 25, 5:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SAT APR 25 2015
GAZ078>080-089-091-252215-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-TAYLOR GA-
552 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN MUSCOGEE...HARRIS...TALBOT...MARION AND TAYLOR COUNTIES UNTIL 615
PM EDT...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUNCTION
CITY TO NEAR GENEVA...AND MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS
MOVE ACROSS MUSCOGEE...HARRIS...TALBOT...MARION AND TAYLOR COUNTIES
THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...WAVERLY HALL...JUNCTION CITY...GENEVA...UPATOI...
PRATTSBURG...BALDWINVILLE...BOX SPRINGS...JUNIPER...BAUGHVILLE...
OLIVE BRANCH...CARSONVILLE...PO BIDDY CROSSROADS...WESLEY CHURCH...
ELLERSLIE...MIDLAND AND HOWARD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3269 8481 3276 8434 3276 8430 3274 8427
3272 8426 3273 8424 3268 8420 3267 8417
3257 8438 3251 8433 3251 8464 3253 8464
3251 8471 3251 8485
TIME...MOT...LOC 2151Z 265DEG 33KT 3259 8444 3262 8464Special weather statement, Apr 25, 5:55 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SAT APR 25 2015
GAZ089-090-252230-
MUSCOGEE GA-CHATTAHOOCHEE GA-
555 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF FORT
BENNING/LAWSON ARMY AIR FLD MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CUSSETA... NORTH
FORT BENNING...FORT BENNING/LAWSON ARMY AIR FLD... SAND
HILL...CARTER ACRES...BENNING PARK...VISTA TERRACE...BATTLE
PARK...CUSTER ROAD TERRACE...BENNING HILLS...CHRISTOPHER AND
JAMESTOWN/SOUTH FORT BENNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3236 8498 3238 8497 3239 8499 3239 8497
3241 8498 3243 8496 3252 8480 3231 8468
3224 8491 3225 8492 3226 8489 3230 8494
3232 8500 3234 8501
TIME...MOT...LOC 2152Z 243DEG 33KT 3227 8505Local storm report, Apr 25, 6:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL MONTROSE 32.56N 83.15W
04/25/2015 E1.00 INCH LAURENS GA FIRE DEPT/RESCUE
QUARTER SIZE HAIL REPORTED BY FIRE DEPT IN MONTROSE.
&&
EVENT NUMBER FFC1500257
RWILLISLocal storm report, Apr 25, 6:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 1 NNE FRIENDSHIP 32.69N 83.86W
04/25/2015 E1.75 INCH CRAWFORD GA PUBLIC
GOLF BALL SIZED HAIL WAS FALLING ON RICHARDSON MILL
ROAD.
&&
EVENT NUMBER FFC1500258
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:55 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 35 min |
| Apr 25, 8:09 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Apr 25, 9:27 AM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| Apr 25, 9:47 AM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Apr 25, 10:06 AM EDT | Special Weather Statement | FFC | Dodge, Telfair | 24 min |
| Apr 25, 10:31 AM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Apr 25, 10:58 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 32 min |
| Apr 25, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Apr 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Apr 25, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 46 min |
| Apr 25, 5:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Apr 25, 5:55 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Apr 25, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 34 min |
| Apr 25, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot, Taylor | 21 min |
| Apr 25, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Twiggs, Wilkinson | 40 min |
| Apr 25, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Twiggs | 35 min |
| Apr 25, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 30 min |
| Apr 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 49 min |
| Apr 25, 6:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Apr 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 49 min |
| Apr 25, 6:59 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Apr 25, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen | 52 min |
| Apr 25, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 50 min |
| Apr 25, 7:26 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Apr 25, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Apr 25, 7:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Apr 25, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 50 min |
| Apr 25, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.